# SDR ABXA20121025285

- Difficulty date: October 25, 2012
- Submitted: October 30, 2012
- Operation: Air carrier
- Aircraft: N747AX
- Make and model: Boeing 767232
- Aircraft serial: 22224
- Aircraft time: 70,322 hours, 33,037 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 145T875423
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WHEEL WELL STRINGER GOUGED AROUND HOLE.  BLENDED, FOUND TO BE OUT OF LIMITS.  REPLACED FITTING 145T8754-23 IAW BOEING 767 SRM 51-40-2, ACFT WAS GROUNDED.
